I went to the doctor a few days ago and I was told I have some kind of infection (the type wasn't specified). He prescribed me cefuroxime 500mg 2x a day and prednisone 10 2x a day taken together every 12 hours. I'm allergic to doxycycline (bright red cheeks, small bumps on chest) and augmentin (hives), I've read that since I'm allergic to augmentin I may have a reaction to cefuroxime, which is why I'm guessing the pharmacist asked if my doctor knew I was allergic to augmentin when prescribing this. I've been taking the medications for 4 days and generally feel better but I've been itchy in random places on my body since starting this medication, no hives or rashes but I'm a little worried the prednisone may be suppressing a reaction if I'm allergic to this antibiotic as well and I'm unaware and making things worse by continuing it. I may be paranoid but I'm unsure if I should go back to the doctor or not for this.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Dec 2017 • 6 answers
Updated 31 May 2014 • 3 answers
Updated 20 Jan 2015 • 1 answer
Updated 16 Sep 2015 • 1 answer
Updated 30 Apr 2017 • 1 answer